RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Solev, Valentin Nikolaevich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 37
Presentations: 2

Number of views:
This page:487
Abstract pages:6879
Full texts:995
References:155
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person33723
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219327
http://elibrary.ru/author_items.asp?spin=3515-1092
http://orcid.org/0000-0002-1323-7395
http://www.researcherid.com/rid/F-7982-2015
http://www.scopus.com/authid/detail.url?authorId=14044072100

Publications in Math-Net.Ru
2018
1. V. N. Solev, “Estimation of function in Gaussian stationary noise: new spectral condition”, Zap. Nauchn. Sem. POMI, 474 (2018),  222–232  mathnet
2017
2. V. N. Solev, “A local version of the Muckenhoupt condition and the accuracy of estimation of the unknown pseudo periodic function in stationary noise”, Zap. Nauchn. Sem. POMI, 466 (2017),  289–299  mathnet
2016
3. V. N. Solev, “Adaptive estimation of function observed in Gaussian stationary noise”, Zap. Nauchn. Sem. POMI, 454 (2016),  261–275  mathnet  mathscinet; J. Math. Sci. (N. Y.), 229:6 (2018), 772–781  scopus
2015
4. V. N. Solev, “Estimation of function observed in stationary noise: discretization”, Zap. Nauchn. Sem. POMI, 441 (2015),  286–298  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:5 (2016), 798–806
2014
5. V. N. Solev, “Mackenhoupt condition and an estimating problem”, Zap. Nauchn. Sem. POMI, 431 (2014),  186–197  mathnet  mathscinet; J. Math. Sci. (N. Y.), 214:4 (2016), 546–553  scopus
2011
6. V. N. Solev, “Estumation of density on indirect observation”, Zap. Nauchn. Sem. POMI, 396 (2011),  204–212  mathnet  mathscinet; J. Math. Sci. (N. Y.), 188:6 (2013), 753–757  scopus
2007
7. C. Huber, V. N. Solev, I. Vonta, “Maximum likelihood estimator: the nonparametric approach”, Zap. Nauchn. Sem. POMI, 341 (2007),  220–228  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 147:4 (2007), 6975–6979  elib  scopus
2006
8. V. N. Solev, “Minimum distance estimators”, Zap. Nauchn. Sem. POMI, 339 (2006),  151–162  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 145:2 (2007), 4923–4930  scopus
2005
9. V. N. Solev, L. Gerville-Reache, “Large Toeplitz operators and quadratic form generated by stationary Gaussian sequence”, Zap. Nauchn. Sem. POMI, 328 (2005),  221–229  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 139:3 (2006), 6625–6630  scopus
2004
10. V. N. Solev, F. Haghighi, “Estimation in a model with infinite dimensional nuisance parameter”, Zap. Nauchn. Sem. POMI, 320 (2004),  160–165  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 137:1 (2006), 4567–4570
2001
11. V. N. Solev, A. Zerbet, “Conditions of the local asymptotic normality for Gaussian stationary random processes”, Zap. Nauchn. Sem. POMI, 278 (2001),  225–247  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:6 (2003), 5635–5649
1999
12. V. N. Solev, Ch. Bulot, “Prediction problems and Hunt–Muckenhoupt–Wheeden condition”, Zap. Nauchn. Sem. POMI, 260 (1999),  73–83  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 109:6 (2002), 2079–2087
1997
13. V. N. Solev, L. Gerville-Reache, “The estimation of a function being observed with a stationary error”, Zap. Nauchn. Sem. POMI, 244 (1997),  271–284  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 99:2 (2000), 1182–1190
1996
14. V. N. Solev, “The accuracy of the least square method”, Zap. Nauchn. Sem. POMI, 228 (1996),  294–299  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 93:3 (1999), 443–446
1994
15. V. N. Solev, “The problem of compensation”, Zap. Nauchn. Sem. POMI, 216 (1994),  144–152  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 88:1 (1998), 99–105
1992
16. V. N. Solev, “On a condition of local regularity”, Zap. Nauchn. Sem. LOMI, 194 (1992),  141–149  mathnet  mathscinet; J. Math. Sci., 75:5 (1995), 1963–1968
1989
17. V. N. Solev, “The operator of canonical correlation and relatively regular processes”, Zap. Nauchn. Sem. LOMI, 177 (1989),  145–147  mathnet  mathscinet  zmath; J. Soviet Math., 61:1 (1992), 1923–1925
1988
18. V. N. Solev, “The condition of mutual absolute continuity of two Gaussian measures corresponding to a stationary process and asymptotic behaviour of the reproducing kernel”, Zap. Nauchn. Sem. LOMI, 166 (1988),  164–166  mathnet  zmath
1986
19. V. N. Solev, K. A. Tserhtsvadze, “A basic condition for the stationary vector sequence”, Zap. Nauchn. Sem. LOMI, 153 (1986),  138–152  mathnet  zmath
1985
20. V. N. Solev, “A condition for the mutual absolute continuity of Gaussian measures, generated by a stationary process”, Zap. Nauchn. Sem. LOMI, 142 (1985),  160–163  mathnet  mathscinet  zmath; J. Soviet Math., 36:4 (1987), 546–548
1982
21. V. N. Solev, “Gaussian $f$-regular processes and asymptotic behavior of likelihood function”, Zap. Nauchn. Sem. LOMI, 119 (1982),  203–217  mathnet
1980
22. V. N. Solev, “Approximation of a reproducing kernel”, Zap. Nauchn. Sem. LOMI, 97 (1980),  195–198  mathnet  mathscinet  zmath; J. Soviet Math., 24:5 (1984), 617–620
1978
23. I. A. Ibragimov, V. N. Solev, “2.3. Analytic problems of the theory of stochastic processes”, Zap. Nauchn. Sem. LOMI, 81 (1978),  70–72  mathnet; J. Soviet Math., 26:5 (1984), 2133–2134
24. V. N. Solev, “Aproximation of gaussian measures generated by statinary processes and smoothly dependeted of parameter”, Zap. Nauchn. Sem. LOMI, 79 (1978),  44–66  mathnet  mathscinet  zmath; J. Soviet Math., 36:5 (1987), 600–616
1977
25. V. N. Solev, “Conditionally regular processes”, Zap. Nauchn. Sem. LOMI, 72 (1977),  140–149  mathnet  mathscinet  zmath; J. Soviet Math., 23:3 (1983), 2320–2327
1976
26. V. N. Solev, “The information in the additive-nois scheme”, Zap. Nauchn. Sem. LOMI, 55 (1976),  117–127  mathnet  mathscinet  zmath; J. Soviet Math., 16:2 (1981), 996–1004
1975
27. V. N. Solev, “Third order spectral measure for a stationary process”, Dokl. Akad. Nauk SSSR, 224:3 (1975),  546–548  mathnet  mathscinet  zmath
1974
28. V. N. Solev, “On a continuous analogue of a Szegő theorem”, Zap. Nauchn. Sem. LOMI, 39 (1974),  104–109  mathnet  mathscinet  zmath
1972
29. V. N. Solev, “The absolute regularity condition for fields”, Zap. Nauchn. Sem. LOMI, 29 (1972),  27–29  mathnet  mathscinet  zmath
30. V. N. Solev, “The average over a unit of time of the amount of information contained in one stationary Gaussian process with respect to another”, Zap. Nauchn. Sem. LOMI, 29 (1972),  18–26  mathnet  mathscinet  zmath
1971
31. V. N. Solev, “Absolutely regular trajectories in the Hilbert space”, Zap. Nauchn. Sem. LOMI, 22 (1971),  139–160  mathnet  mathscinet  zmath
1969
32. I. A. Ibragimov, V. N. Solev, “A condition for the regularity of a Gaussian stationary process”, Dokl. Akad. Nauk SSSR, 185:3 (1969),  509–512  mathnet  mathscinet  zmath
33. V. N. Solev, “The asymptotics of the prediction error in the multi-dimensional case”, Dokl. Akad. Nauk SSSR, 185:1 (1969),  43–46  mathnet  mathscinet  zmath
34. V. N. Solev, “Asymptotic, behavior of the prediction error in multidimensional case”, Zap. Nauchn. Sem. LOMI, 12 (1969),  146–156  mathnet  mathscinet  zmath
35. V. N. Solev, “On a condition of linear regularity of stationary vector-valued sequence”, Zap. Nauchn. Sem. LOMI, 12 (1969),  126–145  mathnet  mathscinet  zmath
36. I. A. Ibragimov, V. N. Solev, “On a condition of regularity of the gaussian stationary sequence”, Zap. Nauchn. Sem. LOMI, 12 (1969),  113–125  mathnet  mathscinet  zmath
1968
37. I. A. Ibragimov, V. N. Solev, “The asymptotic behaviour of the prediction error of a stationary sequence with the spectral density function of a special form”, Teor. Veroyatnost. i Primenen., 13:4 (1968),  746–750  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:4 (1968), 703–707

Presentations in Math-Net.Ru
1. Оценивание функции на фоне стационарного шума
V. N. Solev
Traditional winter session MIAN–POMI devoted to the topic "Probability theory"
December 15, 2016 15:00
2. Условие Маккенхаупта и одна задача оценивания
V. N. Solev
Seminar on Probability Theory and Mathematical Statistics
November 7, 2014 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019